Alert archive / Georgia / Tornado Warnings in 2011
Tornado Warning 17, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Apr 28, 2011, 3:56 PM EDT for Brantley County, Camden County, Glynn County, Georgia. It was in force for 34 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2011, 3:56 PM EDT (19:56 UTC)
- Expired
- Apr 28, 2011, 4:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Brantley County, GA, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 87 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 4:15 PM EDT | TSTM WND DMG | 3 Se Atkinson, GA | LARGE TREE DOWN NEAR HWY 82 AND CR110 |
| Apr 28, 4:15 PM EDT | HAIL 0.25 | 5 S Waynesville, GA | PEA SIZE HAIL |
| Apr 28, 4:22 PM EDT | TORNADO | 1 Ssw Boys Estate, GA | LAW ENFORCEMENT RELAYED PUBLIC REPORT OF TORNADO TOUCHDOWN ON INTERSTATE 95 AT MILE POST 32. EYEWITNESS LATER CALLED TO VERIFY TOUCHDOWN AND GAVE CORRECT LOCATION OF MILE POST 42. NO DAMAGE WAS OBSERVED. |
| Apr 28, 4:22 PM EDT | TORNADO | 5 Wnw Brunswick, GA | LAW ENFORCEMENT RELAYED PUBLIC REPORT OF POSSIBLE TORNADO TOUCHDOWN ON INTERSTATE 95 AT MILE POST 32. |
| Apr 28, 4:25 PM EDT | HAIL 1 | 5 Nnw Brunswick, GA | QUARTER-SIZED HAIL WAS REPORTED AT THE INTERSECTION OF HIGHWAYS 303 AND 341. |
| Apr 28, 4:39 PM EDT | TSTM WND GST 56 | St. Simons, GA | PEAK WINDS 48 KNOTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 9:47 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1394 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
217
WFUS52 KJAX 281956
TORJAX
GAC025-039-127-282030-
/O.NEW.KJAX.TO.W.0017.110428T1956Z-110428T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
356 PM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
GLYNN COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 430 PM EDT
* AT 355 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7
MILES SOUTHWEST OF WAYNESVILLE...OR 8 MILES SOUTHEAST OF NAHUNTA...
MOVING EAST AT 65 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAVERLY...THALMANN...DOCK JUNCTION...BRUNSWICK...COUNTRY CLUB
ESTATES...ST. SIMONS...SEA ISLAND AND LITTLE ST. SIMMONS ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3124 8127 3120 8127 3120 8132 3117 8135
3113 8134 3112 8138 3107 8139 3106 8188
3123 8193 3138 8154 3134 8147 3134 8144
3131 8142 3132 8137 3130 8128 3125 8125
TIME...MOT...LOC 1955Z 256DEG 58KT 3117 8179
$$
STRUBLE3 follow-up statements
764
WWUS52 KJAX 282006
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
406 PM EDT THU APR 28 2011
GAC025-039-127-282030-
/O.CON.KJAX.TO.W.0017.000000T0000Z-110428T2030Z/
BRANTLEY GA-GLYNN GA-CAMDEN GA-
406 PM EDT THU APR 28 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR NORTHERN
CAMDEN...GLYNN AND EASTERN BRANTLEY COUNTIES...
AT 404 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
SEVERE THUNDERSTORM WAS LOCATED NEAR WAYNESVILLE...OR 13 MILES WEST
OF DOCK JUNCTION...MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCK
JUNCTION...BRUNSWICK...COUNTRY CLUB ESTATES...BOYS ESTATE...ST.
SIMONS...GLYNN HAVEN...SEA ISLAND AND LITTLE ST. SIMMONS ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3124 8127 3120 8127 3120 8132 3117 8135
3113 8134 3112 8138 3107 8139 3106 8185
3123 8188 3138 8154 3134 8147 3134 8144
3131 8142 3132 8137 3130 8128 3125 8125
TIME...MOT...LOC 2004Z 256DEG 42KT 3119 8164
$$
ZAPPE482
WWUS52 KJAX 282015
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT THU APR 28 2011
GAC025-039-282024-
/O.CAN.KJAX.TO.W.0017.000000T0000Z-110428T2030Z/
BRANTLEY GA-CAMDEN GA-
415 PM EDT THU APR 28 2011
...THE TORNADO WARNING FOR NORTHERN CAMDEN AND EASTERN BRANTLEY
COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3124 8127 3120 8127 3120 8132 3117 8135
3113 8134 3112 8138 3114 8137 3113 8171
3120 8175 3138 8154 3134 8147 3134 8144
3131 8142 3132 8137 3130 8128 3125 8125
TIME...MOT...LOC 2014Z 257DEG 37KT 3117 8161
$$
GAC127-282030-
/O.CON.KJAX.TO.W.0017.000000T0000Z-110428T2030Z/
GLYNN GA-
415 PM EDT THU APR 28 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR GLYNN
COUNTY...
AT 414 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF DOCK JUNCTION...
MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCK
JUNCTION...BRUNSWICK...COUNTRY CLUB ESTATES...BOYS ESTATE...ST.
SIMONS...SEA ISLAND...LITTLE ST. SIMMONS ISLAND AND GLYNN HAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3124 8127 3120 8127 3120 8132 3117 8135
3113 8134 3112 8138 3114 8137 3113 8171
3120 8175 3138 8154 3134 8147 3134 8144
3131 8142 3132 8137 3130 8128 3125 8125
TIME...MOT...LOC 2014Z 257DEG 37KT 3117 8161
$$
ZAPPE151
WWUS52 KJAX 282025 RRA
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT THU APR 28 2011
GAC127-282036-
/O.EXP.KJAX.TO.W.0017.000000T0000Z-110428T2030Z/
GLYNN GA-
425 PM EDT THU APR 28 2011
...THE TORNADO WARNING FOR GLYNN COUNTY WILL EXPIRE AT 430 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3124 8127 3120 8127 3120 8132 3117 8135
3113 8134 3112 8138 3114 8137 3113 8171
3120 8175 3138 8154 3134 8147 3134 8144
3131 8142 3132 8137 3130 8128 3125 8125
TIME...MOT...LOC 2026Z 257DEG 37KT 3119 8147
$$
ZAPPEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 28, 2:41 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 28, 2:41 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 241 PM EDT THU APR 28 2011 .SHORT TERM... SHOWERS AND STORMS ASSOCIATED WITH PREFRONTAL TROUGHING WILL CONTINUE TO MOVE EAST/SOUTHEAST ACROSS THE REGION THIS EVENING. COULD SEE A FEW MORE STRONG TO SEVERE STORMS AS THE TROUGH MOVES SOUTHEAST. THE SURFACE COLD FRONT ITSELF WILL MOVE SOUTHEAST ACROSS THE FORECAST AREA TONIGHT...AND BE JUST SOUTH OF THE CWA AROUND 12Z FRIDAY. A FEW SHOWERS MAY LINGER NEAR THIS BOUNDARY OVER THE SOUTHERN CWA FRIDAY MORNING...OTHERWISE HIGH PRESSURE WILL BUILD SOUTH ACROSS THE REGION DURING THE DAY FRIDAY. HIGH PRESSURE WILL THEN BE THE PREDOMINANT WEATHER FEATURE OVER THE WEEKEND. .LONG TERM... RIDGING WILL DIMINISH MONDAY...AS LOW PRESSURE MOVES TOWARD THE SOUTHEAST TUESDAY. A COLD FRONT ASSOCIATED WITH THIS BOUNDARY WILL CROSS ON WEDNESDAY...WITH HIGH PRESSURE BUILDING BACK IN FOR THURSDAY. && .AVIATION... SCATTERED THUNDERSTORMS WILL PERSIST THIS EVENING...WITH CONDITIONS IMPROVING OVERNIGHT...AS A COLD FRONT MOVES SOUTHEAST. WINDS WILL SHIFT AROUND TO THE NORTH FOLLOWING THE FRONTAL BOUNDARY. GENERALLY VFR CONDITIONS ARE EXPECTED FOR FRIDAY...BUT WINDS WILL BE GUSTY. && .MARINE... SCATTERED SHOWERS AND STORMS WILL CROSS THE REGION THIS EVENING...AHEAD OF AN APPROACHING COLD FRONT. AS THIS COLD FRONT CROSSES TONIGHT...WINDS WILL TURN TO FROM THE NORTH/NORTHWEST TONIGHT...WITH SPEEDS PICKING UP TOWARD FRIDAY MORNING. THE RESULTANT WINDS AND WAVES WILL NEED TO BE MONITORED EARLY FRIDAY FOR A POSSIBLE BRIEF PERIOD OF SCA CONDITIONS IN THE OFFSHORE WATERS. HIGH PRESSURE THEN BUILDS IN FOR THE WEEKEND. && .FIRE WEATHER... COLD FRONT WILL CROSS THE REGION TONIGHT...BRINGING A ROUND OF SHOWERS AND STORMS AHEAD OF IT. THE WINDS WILL TURN TOWARD THE NORTH/NORTHWEST FOLLOWING THE FRONTAL BOUNDARY TONIGHT. FOR FRIDAY AND INTO THE WEEKEND...A DRIER AND MORE SEASONABLE AIR MASS WILL SETTLE IN. THE DRIER AIR MASS WILL PROMOTE LONG DURATIONS OF LOW RELATIVE HUMIDITIES BUT WINDS ARE EXPECTED TO REMAIN BELOW 15 MPH AND TEMPERATURES WILL RETURN TO MORE NORMAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... AMG 53 81 50 84 / 20 0 0 0 SSI 60 78 61 78 / 50 0 0 0 JAX 60 81 57 83 / 50 0 0 0 SGJ 64 78 60 80 / 40 10 0 0 GNV 61 83 49 86 / 40 0 0 0 OCF 63 84 52 86 / 40 10 0 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && STRUBLE
Hazardous weather outlook, Apr 28, 10:08 AM EDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1008 AM EDT THU APR 28 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1008 AM EDT THU APR 28 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 PM TODAY FOR MOST OF THE AREA... ...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS TODAY... ...MODERATE RISK OF RIP CURRENTS ALONG THE COAST... .DAY ONE...TODAY AND TONIGHT... A PRE-FRONTAL SQUALL LINE AND COLD FRONT WILL TRACK SOUTHEAST ACROSS THE ENTIRE FORECAST AREA TODAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO PRODUCE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE POSSIBLE. THE MAIN IMPACTS WILL BE ACROSS SOUTHEAST GEORGIA DURING THE MORNING HOURS AND ACROSS NORTHEAST FLORIDA IN THE AFTERNOON AND EVENING HOURS. EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY WITH THE NEXT FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WATCHES AND/OR WARNINGS ARE ISSUED FOR YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JCH/MKT
In the hours before
Special weather statement, Apr 28, 3:07 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT THU APR 28 2011
GAZ150>152-163-164-281945-
BRANTLEY-CHARLTON-CLINCH-PIERCE-WARE-
307 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
SOUTHEASTERN PIERCE...WESTERN BRANTLEY...CENTRAL CLINCH AND NORTHERN
CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 345 PM
EDT...
AT 306 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 17 MILES SOUTHWEST OF NEEDHAM...OR 11 MILES
SOUTHEAST OF ARGYLE...MOVING NORTHEAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NEEDHAM...RACE POND...
WINOKUR...HOBOKEN AND HICKOX THROUGH 345 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3133 8205 3106 8193 3105 8194 3100 8191
3098 8192 3096 8190 3095 8190 3092 8192
3082 8263 3103 8273
TIME...MOT...LOC 1906Z 246DEG 52KT 3095 8254
STRUBLESpecial weather statement, Apr 28, 3:11 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT THU APR 28 2011
GAZ136-150>153-282000-
BRANTLEY-INLAND GLYNN-PIERCE-WARE-WAYNE-
311 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WAYNE...NORTHERN WARE...PIERCE...NORTHERN BRANTLEY AND NORTHWESTERN
GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM
EDT...
AT 311 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES EAST OF WARESBORO...OR 5 MILES
NORTHWEST OF WAYCROSS...MOVING EAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAYCROSS...WARESBORO...
SUNNYSIDE...NEEDHAM...DIXIE UNION...DEENWOOD...BLACKSHEAR...
PATTERSON...BRISTOL AND SCREVEN THROUGH 400 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3136 8160 3114 8246 3134 8254 3150 8219
3147 8213 3153 8213 3167 8181
TIME...MOT...LOC 1911Z 251DEG 49KT 3127 8235
STRUBLESpecial weather statement, Apr 28, 3:25 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EDT THU APR 28 2011
GAZ132-134-149>151-282015-
ATKINSON-BACON-COFFEE-PIERCE-WARE-
325 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...WESTERN PIERCE...EASTERN ATKINSON...SOUTHERN BACON AND
SOUTHEASTERN COFFEE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 415 PM EDT...
AT 325 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF AXSON...OR 4 MILES EAST
OF PEARSON...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND PEARSON...AXSON...MILLWOOD...BICKLEY...DIXIE
UNION...ALMA AND NEW LACY THROUGH 415 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3159 8240 3132 8225 3118 8269 3118 8284
3119 8286 3134 8291
TIME...MOT...LOC 1925Z 249DEG 35KT 3129 8276
STRUBLESpecial weather statement, Apr 28, 3:28 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT THU APR 28 2011
FLZ020>022-282030-
COLUMBIA-HAMILTON-SUWANNEE-
328 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COLUMBIA...
EASTERN HAMILTON AND SUWANNEE COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 430 PM EDT...
AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SUWANNEE SPRINGS...MOVING EAST AT
40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
WELLBORN...SUWANNEE SPRINGS...LIVE OAK...JASPER...HOUSTON...
WINFIELD...WHITE SPRINGS...SUWANNEE VALLEY AND BELMONT THROUGH 430 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3059 8305 3057 8246 3015 8246 2991 8283
2991 8286 2990 8287 3011 8309
TIME...MOT...LOC 1928Z 249DEG 35KT 3042 8286
ZIBURALocal storm report, Apr 28, 3:30 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL CRESCENT CITY 29.44N 81.52W
04/28/2011 E0.25 INCH PUTNAM FL EMERGENCY MNGR
PEA SIZE HAIL REPORTED BY OFF DUTY EMS PERSONNEL.
&&
MTRABERTSpecial weather statement, Apr 28, 3:43 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT THU APR 28 2011
FLZ038-282015-
FLAGLER-
343 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
FLAGLER COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 415 PM
EDT...
AT 343 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER FLAGLER COUNTY...OR 4 MILES SOUTH
OF BUNNELL...MOVING NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM
WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY THROUGH 415 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2946 8113 2943 8111 2942 8116 2934 8116
2931 8140 2939 8141
TIME...MOT...LOC 1943Z 247DEG 38KT 2942 8122
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:41 AM EDT | Special Weather Statement | JAX | Appling, Bacon | 49 min |
| Apr 28, 8:44 AM EDT | Special Weather Statement | JAX | Atkinson, Clinch | 46 min |
| Apr 28, 9:22 AM EDT | Special Weather Statement | JAX | Clinch, Pierce, Ware | 38 min |
| Apr 28, 9:32 AM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 58 min |
| Apr 28, 10:27 AM EDT | Special Weather Statement | JAX | Atkinson, Coffee, Jeff Davis | 48 min |
| Apr 28, 10:36 AM EDT | Special Weather Statement | JAX | Clinch, Ware | 39 min |
| Apr 28, 11:10 AM EDT | Special Weather Statement | JAX | Lanier | 65 min |
| Apr 28, 11:21 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Echols, Ware | 54 min |
| Apr 28, 11:29 AM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 61 min |
| Apr 28, 11:58 AM EDT | Severe Thunderstorm Warning | JAX | Echols | 32 min |
| Apr 28, 12:11 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 20 min |
| Apr 28, 12:14 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee, Jeff Davis | 46 min |
| Apr 28, 12:20 PM EDT | Special Weather Statement | JAX | Appling | 40 min |
| Apr 28, 12:30 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 30 min |
| Apr 28, 12:38 PM EDT | Special Weather Statement | JAX | Appling | 37 min |
| Apr 28, 12:45 PM EDT | Tornado Warning | JAX | Clinch, Echols | 30 min |
| Apr 28, 1:14 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 46 min |
| Apr 28, 1:36 PM EDT | Special Weather Statement | JAX | Clinch, Ware | 39 min |
| Apr 28, 1:41 PM EDT | Special Weather Statement | JAX | Coffee | 34 min |
| Apr 28, 2:10 PM EDT | Special Weather Statement | JAX | Bacon | 35 min |
| Apr 28, 2:24 PM EDT | Special Weather Statement | JAX | Bacon, Coffee | 36 min |
| Apr 28, 3:07 PM EDT | Special Weather Statement | JAX | Ware | 38 min |
| Apr 28, 3:11 PM EDT | Special Weather Statement | JAX | Pierce, Wayne | 49 min |
| Apr 28, 3:18 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware, Wayne | 42 min |
| Apr 28, 3:25 PM EDT | Special Weather Statement | JAX | Atkinson, Bacon | 50 min |
| Apr 28, 3:37 PM EDT | Tornado Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware, Wayne | 23 min |
| Apr 28, 4:06 PM EDT | Special Weather Statement | JAX | Pierce, Wayne | 39 min |
| Apr 28, 4:11 PM EDT | Severe Thunderstorm Warning | JAX | Glynn, Wayne | 19 min |
| Apr 28, 4:38 PM EDT | Special Weather Statement | JAX | Echols | 37 min |
| Apr 28, 5:42 PM EDT | Special Weather Statement | JAX | Ware | 48 min |
| Apr 28, 7:24 PM EDT | Special Weather Statement | JAX | Glynn | 36 min |
| Apr 28, 7:52 PM EDT | Special Weather Statement | JAX | Charlton | 38 min |
Nearby
Tornado Warnings in Georgia, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.